MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL (SHEET); Mesh, surgical, absorbable, staple line reinforcement

GUNZE LIMITED NEOVEIL (SHEET); Mesh, surgical, absorbable, staple line reinforcement
Model Number NV-L-05G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Mfr report #: 3010668881-2025-00004.A rash developed on the skin where the nv was inserted, matching the shape of the nv.During the rash, there was pain and a feeling of tightness.Approximately two weeks post-surgery, the skin where the nv was inserted became red in the shape of the nv.There was no fever, and blood tests showed no abnormalities.The attending physician stated it was not an infection.After administering antibiotics for several days, the redness subsided, so follow-up was continued as an outpatient.Subsequently, a second episode of redness occurred in the same area.Tests were performed, but no abnormalities were found.The type of antibiotic was changed, and outpatient treatment continues.As of the outpatient visit on (b)(6) 2025 (wed), the redness had subsided significantly, with only one small area remaining red.The plan is to continue observation.

Brand Name
NEOVEIL (SHEET)
Common Device Name
Mesh, surgical, absorbable, staple line reinforcement
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe
kyoto, 623-8 513
JA  623-8513
MDR Report Key24185866
Report Number3012602431-2026-00009
Device Sequence Number21210746
Product Code OXC
UDI-Device Identifier04548366322450
UDI-Public04548366322450
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2026
Report Date (Section F) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNV-L-05G
Device Lot Number24042302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/24/2025
Date Report to Manufacturer01/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/26/2026